# SDR COMA0560407

- Difficulty date: July 24, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 28,758 hours, 27,036 cycles
- Engine: Ge CF343A1
- Engine time: 10,705 hours, 8,914 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 10,705 hours, 8,914 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5378- ENROUTE OKC-CVG RECEIVED A ZERO PSI OIL PRESSURE WARNING ON THE LEFT ENGINE.  CREW DECLARED AN EMERGENCY, DIVERTED TO TUL AND LANDED WITHOUT INCIDENT.
